# SDR CA040913006

- Difficulty date: August 30, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 34,539 hours
- Engine: Rroyce DART5342
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Starter Unit
- Part number: U2801
- Part serial: 1913
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE CREW WAS ABLE TO RETRACT FLAPS BEYOND 22 DEGREES. THE AIRCRAFT WAS MOVED TO XXX FOR FERRY PERMIT. MAINTENANCE REPLACED THE FLAP STARTER UNIT AND THE AIRCRAFT WAS RETURNED TO SERVICE
